Sets with no uncountable Blackwell subsets

Rae Michael Shortt

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 2, page 320-322
  • ISSN: 0011-4642

How to cite

top

Shortt, Rae Michael. "Sets with no uncountable Blackwell subsets." Czechoslovak Mathematical Journal 37.2 (1987): 320-322. <http://eudml.org/doc/13644>.

@article{Shortt1987,
author = {Shortt, Rae Michael},
journal = {Czechoslovak Mathematical Journal},
keywords = {Blackwell set; Sierpiński set; continuum hypothesis; Luzin set; Martin's axiom},
language = {eng},
number = {2},
pages = {320-322},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sets with no uncountable Blackwell subsets},
url = {http://eudml.org/doc/13644},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Shortt, Rae Michael
TI - Sets with no uncountable Blackwell subsets
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 2
SP - 320
EP - 322
LA - eng
KW - Blackwell set; Sierpiński set; continuum hypothesis; Luzin set; Martin's axiom
UR - http://eudml.org/doc/13644
ER -

References

top
  1. Bhaskara Rao K. P. S., Rao B. V., Borel spaces, Dissertationes Mathematicae CXC (1981). (1981) Zbl0472.28002
  2. Brown J. B., Cox G. W, Classical theory of totally imperfect spaces, Real Analysis Exchange 7 (1981-2), 185-232. (1981) Zbl0503.54045MR0657320
  3. Bzyl W., Jasinski J., A note on Blackwell spaces, Bull. Acad. Polon. Sci. 31 (1983), 215-217. (1983) Zbl0568.28001MR0750721
  4. Christensen J. P. R., Topology and Borel Structure, North-Holland Publishing Company, Amsterdam (1974). (1974) Zbl0273.28001MR0348724
  5. Fremlin D., On Blackwell algebras, (pre-print). 
  6. Jasinski J., 10.2307/2045540, Proc. Amer. Math. Soc. 93 (1985), 657-660. (1985) Zbl0575.28001MR0776198DOI10.2307/2045540
  7. Jasinski J., 10.2307/2044532, Proc. Amer. Math. Soc. 95(1985), 303--306. (1985) Zbl0591.28002MR0801343DOI10.2307/2044532
  8. Miller A. W., Special subsets of the real line, Handbook of Set-theoretic Topology. North- Holland Publishing Co. (1984), 201-233. (1984) Zbl0588.54035MR0776624
  9. Riidin M. E., Martin's Axiom, Handbook of Mathematical Logic. North-Holland Publishing Company (1977), 491-501. (1977) MR0457132
  10. Shortt R. M., Bhaskara Rao K. P. S., Generalised Lusing sets with the Blackwell property, Fund. Math, (to appear). MR0883149
  11. Steinhaus H., Sur les distances des points des ensembles de mesure positive, Fund. Math. 1 (1920), 93-104. (1920) Zbl47.0179.02

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.